# SDR RRXA99003

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 420531B
- Condition: Failed
- Location: Antiskid Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN GEAR SPOILER INOPERATIVE, LT ILLUMINATED EN ROUTE.  INSPECTED AND TESTED MAIN GEAR GROUND SPOILERS, OPS CHECKS NORMAL.  NO DEFECTS NOTED.  REMOVED AND REPLACED ANTI SKID CONTROL BOX, OPS NORMAL.
